MathSciNet Relay Station
MathSciNet bibliographic data
MR38335 (12,387h) 09.1X
Jacobson, N.; Rickart, C. E. Jordan homomorphisms of rings. Trans. Amer. Math. Soc. 69, (1950). 479–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement